# SDR N6WA2016100301

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 30,410 hours, 20,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG. CLEANED OUTER DOOR HANDLE SENSOR ON PAX DOOR AND PERFORMED OPS CHECK IAW CRJ 700AMM 52-11-00 OPS CHECK GOOD.
